Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 4, Pages 529–555 (Mi mz10176)  

This article is cited in 3 scientific papers (total in 3 papers)

Arithmetic Complexity of Certain Linear Transformations

S. B. Gashkov

M. V. Lomonosov Moscow State University

Abstract: We obtain order-sharp quadratic and slightly higher estimates of the computational complexity of certain linear transformations (binomial, Stirling, Lah, Gauss, Serpiński, Sylvester) in the basis $\{x+y \}\cup \{ax: \vert a \vert \leq C \}$ consisting of the operations of addition and inner multiplication by a bounded constant as well as upper bounds $O(n\log n)$ for the computational complexity in the basis $\{ax+by: a,b \in {\mathbb R}\}$ consisting of all linear functions. Lower bounds of the form $\Omega(n\log n)$ are obtained for the basis consisting of all monotone linear functions $\{ax+by: a, b > 0\}$. For the finite arithmetic basis $B_{+,*,/} = \{x\pm y,xy,1/x,1\}$ and for the bases $\{x\pm y\} \cup \{nx: n \in {\mathbb N}\}\cup \{x/n: n \in {\mathbb N}\}$ and $B_{+,*}=\{x+y,xy,-1\}$, estimates $O(n \log n \log \log n)$ are obtained in certain cases. In the case of a field of characteristic $p$, computations in the basis $\{x+y \operatorname{mod} p\}$ are also considered.

Keywords: linear transformation (binomial, Stirling, Lah, Gauss, Serpiński, Sylvester), arithmetic computational complexity of linear transformations, finite arithmetic basis, field of characteristic $p$,

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00598
14-01-00671а
This work was supported by the Russian Foundation for Basic Research (grants no. 14-01-00598 and no. 14-01-00671a).


DOI: https://doi.org/10.4213/mzm10176

Full text: PDF file (641 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:4, 531–555

Bibliographic databases:

UDC: 519.95
Received: 01.09.2012
Revised: 05.09.2014

Citation: S. B. Gashkov, “Arithmetic Complexity of Certain Linear Transformations”, Mat. Zametki, 97:4 (2015), 529–555; Math. Notes, 97:4 (2015), 531–555

Citation in format AMSBIB
\Bibitem{Gas15}
\by S.~B.~Gashkov
\paper Arithmetic Complexity of Certain Linear Transformations
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 4
\pages 529--555
\mathnet{http://mi.mathnet.ru/mz10176}
\crossref{https://doi.org/10.4213/mzm10176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370540}
\zmath{https://zbmath.org/?q=an:06455288}
\elib{https://elibrary.ru/item.asp?id=23421542}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 4
\pages 531--555
\crossref{https://doi.org/10.1134/S0001434615030256}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353566800025}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928660406}


Linking options:
  • http://mi.mathnet.ru/eng/mz10176
  • https://doi.org/10.4213/mzm10176
  • http://mi.mathnet.ru/eng/mz/v97/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ghosal S.K., Mukhopadhyay S., Hossain S., Sarkar R., “Application of Lah Transform For Security and Privacy of Data Through Information Hiding in Telecommunication”, Trans. Emerg. Telecommun. Technol., e3984  crossref  isi
    2. Mukhopadhyay S., Hossain S., Ghosal S.K., Sarkar R., “Secured Image Steganography Based on Catalan Transform”, Multimed. Tools Appl.  crossref  isi
    3. S. B. Gashkov, I. S. Sergeev, “On the Additive Complexity of GCD and LCM Matrices”, Math. Notes, 100:2 (2016), 199–212  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:92
    References:33
    First page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021